MathSciNet Relay Station
MathSciNet bibliographic data
MR247271 (40 #540) 35.45
Bicadze, A. V.; Samarskiĭ, A. A. Some elementary generalizations of linear elliptic boundary value problems. (Russian) Dokl. Akad. Nauk SSSR 185 1969 739–740.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement